# SDR SWIA201436000

- Difficulty date: January 8, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,088 hours, 46,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON STARTING THE APU & OPENING THE BLEEDS, THE AIRCRAFT WAS FILLED WITH A VERY STRONG SMELL OF FUEL.  FLT 5532 INSPECTED APU FOR FUEL LEAKS, NO LEAKS FOUND.  SHUT APU DOWN, STARTED APU UP, NO SMELL OF FUEL DETECTED.
